Ask Dr. Marks: 08/04

0
Ive heard that certain medications can lead to osteoporosis. Which ones are they? At what point, or under what circumstances, should someone have a bone density test? Fortunately, very few arthritis medications cause osteoporosis. Two that can cause osteoporosis, however, are corticosteroids and methotrexate, medications that are frequently used in the treatment of rheumatoid arthritis. When used in the low doses that are commonly prescribed for rheumatoid arthritis, methotrexate will not cause osteoporosis. It is…
To continue reading this article or issue you must be a paid subscriber

Subscribe to Arthritis Advisor

Get the next year of Arthritis Advisor for just $20. And access all of our online content - over 1,000 articles - free of charge.
Subscribe today and save 36%. It's like getting 4 months FREE!
Already Subscribed?
| |

LEAVE A REPLY

Please enter your comment!
Please enter your name here